# SDR COMA0660618

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 22,972 hours, 21,726 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Service Door
- Condition: Open
- Location: Oxygen System
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

FLIGHT 5519 - AFTER DEPARTURE FROM JFK THE OXYGEN SERVICE DOOR OPENED.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  SECURED OXYGEN SERVICE DOOR CLOSED.
